# SDR FDEA201703020724

- Difficulty date: March 2, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 60,015 hours, 12,332 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L1 DOOR ALERT, DURING  TAXI.   SPRAY LUBED GIRT BAR & SWITCH AREA, CLEANED SWITCH,  L1 DOOR CONNECTOR BACK SHELL, MOVED ROLLERS IAW SMP. OPERATED DOOR FIVE TIMES, DOOR SLIDE ARMED & DISARMED, L1 DOOR  CLOSED LIGHT ON ECAM OUT IAW MM 52-11-02-2. OPS CHECKED NORMAL. OK FOR SERVICE
